# SDR SWAA2016072954330

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,321 hours, 20,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 079123
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEPLS STRIP WORN.  R & R EEPLS STRIP IAW MM.
